# SDR DALA2016051903994

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 27,870 hours, 18,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1087-1116
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BETWEEN BS 1087-1116, STRINGERS 22 -23L.  BLENDED AREA IAW SRM 53-01-01.  ACCOMPLISHED HFEC IAW NDT/SPM 6-10-01.001.  NO CRACK NOTED. ACCOMPLISHED INTERNAL GVI, NO DAMAGE NOTED.  ACCOMPLISH UT THICKNESS IAW NDT/SPM 04-00-03.  ALODINE AND PRIMED.
